Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Stable indecomposability of loop spaces on symplectic groups
HTML articles powered by AMS MathViewer

by Kouyemon Iriye PDF
Proc. Amer. Math. Soc. 136 (2008), 727-733 Request permission


We prove that $\Omega Sp(n)$ is stably indecomposable if $n\geq 2$ or $n=\infty$.
  • M. C. Crabb, On the stable splitting of $\textrm {U}(n)$ and $\Omega \textrm {U}(n)$, Algebraic topology, Barcelona, 1986, Lecture Notes in Math., vol. 1298, Springer, Berlin, 1987, pp. 35–53. MR 928822, DOI 10.1007/BFb0082999
  • M. J. Hopkins, Stable decompositions of certain loop spaces, Ph.D. thesis, Evanston, 1984.
  • J. R. Hubbuck, Some stably indecomposable loop spaces, Homotopy theory and related topics (Kinosaki, 1988) Lecture Notes in Math., vol. 1418, Springer, Berlin, 1990, pp. 70–77. MR 1048176, DOI 10.1007/BFb0083693
  • Kouyemon Iriye, Stable suspension order of universal phantom maps and some stably indecomposable loop spaces, J. Math. Soc. Japan 59 (2007), no. 1, 97–112. MR 2302664
  • Akira Kono and Kazumoto Kozima, The space of loops in a symplectic group, Japan. J. Math. (N.S.) 4 (1978), no. 2, 461–486. MR 528867, DOI 10.4099/math1924.4.461
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55P35
  • Retrieve articles in all journals with MSC (2000): 55P35
Additional Information
  • Kouyemon Iriye
  • Affiliation: Department of Mathematics and Information Sciences, Osaka Prefecture University, Sakai, Osaka, 599-8531 Japan
  • Email:
  • Received by editor(s): March 8, 2006
  • Received by editor(s) in revised form: June 12, 2006
  • Published electronically: October 25, 2007
  • Additional Notes: The author is partially suported by Grant-in-Aid for Scientific Research.

  • Dedicated: Dedicated to the memory of Professor Masahiro Sugawara
  • Communicated by: Paul Goerss
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 727-733
  • MSC (2000): Primary 55P35
  • DOI:
  • MathSciNet review: 2358515